# SDR DALA2024050705001

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 144,413 hours, 21,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 955 Rbl 86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 DURING CCK AT STAG, CORROSION WAS NOTED ON THE CENTER WING UPPER SKIN, STA 955, RBL 86. CORRECTIVE ACTION: ER/A 616860-14AD SECTION I REPAIR WAS COMPLETED. (0329727)
